MathSciNet Relay Station
MathSciNet bibliographic data
MR2034310 (2004j:57044) 57R85 (57R20 57S17)
Lü, Zhi Involutions fixing ${\Bbb R}{\rm P}\sp {\rm odd}\sqcup P(h,i)$. II. Trans. Amer. Math. Soc. 356 (2004), no. 4, 1291–1314 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement